# SDR IPXA2022081985423

- Difficulty date: August 3, 2022
- Submitted: August 22, 2022
- Operation: General aviation
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN CENTER WING BOX SKIN HAS CORROSION AT STRINGER 14  XCW=-81.00.REPAIRED CORRODED CENTER WING BOX SKIN IAW VT-SAA EA 011-5710-01-A9663 REV I/R AND UPS EO MD11-5730-84508-A (MINOR).
